# SDR AALA2019061989019

- Difficulty date: June 17, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N176AA
- Make and model: Boeing 757223
- Aircraft serial: 32395
- Aircraft time: 55,679 hours, 15,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 860
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CREASE BEAM ANGLE AT BS 860 AND RBL 57. REPAIRED CREASE BEAM ANGLE PER AARD 53-30-13-1.
